EconPapers    
Economics at your fingertips  
 

Analysis of Jackson networks with infinite supply and unreliable nodes

Jennifer Sommer (), Joost Berkhout (), Hans Daduna () and Bernd Heidergott ()
Additional contact information
Jennifer Sommer: HPC Hamburg Port Consulting GmbH
Joost Berkhout: Centrum Wiskunde & Informatica (CWI)
Hans Daduna: University of Hamburg
Bernd Heidergott: Vrije Universiteit

Queueing Systems: Theory and Applications, 2017, vol. 87, issue 1, No 9, 207 pages

Abstract: Abstract Jackson networks are versatile models for analyzing complex networks. In this paper we study generalized Jackson networks with single-server stations, where nodes may have an infinite supply of work. We allow simultaneous breakdown of servers and consider group repair strategies. We establish the existence of a steady-state distribution of the queue-length vector at stable nodes for different types of failure regimes. In steady state the distribution of the failure/repair regime and of the queue-length vector at stable nodes decouples in a product-form way. We provide closed-form solutions for the classical performance measures such as throughput or mean sojourn time at a station.

Keywords: Jackson networks; Group breakdowns; Group repairs; Infinite supply; 68M20 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://link.springer.com/10.1007/s11134-017-9542-1 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:queues:v:87:y:2017:i:1:d:10.1007_s11134-017-9542-1

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/11134/

DOI: 10.1007/s11134-017-9542-1

Access Statistics for this article

Queueing Systems: Theory and Applications is currently edited by Sergey Foss

More articles in Queueing Systems: Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:queues:v:87:y:2017:i:1:d:10.1007_s11134-017-9542-1